# SDR CA110520004

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: GS297013778
- Condition: Departed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OPERATOR REPORTED TO MFG THAT DURING A PREFLIGHT WALKAROUND, THE FLIGHT CREW FOUND A SECTION OF THE AFT BELLY FAIRING MISSING.  PHOTOGRAPHIC EVIDENCE PROVIDED BY THE OPERATOR SHOWED 2 BELLY FAIRING ACCESS PANELS 185CL (PN GS297-0137-7) & 186CR (PN GS297-0137-8) AS WELL AS STRAP JOINT (PN GS297-0253-1) ON THE AFT BELLY FAIRING ASSY MISSING.  THE PHOTOS ALSO SHOW FASTENERS IN THEIR RESPECTIVE RECEPTACLES AND SOME AFT RECEPTACLES BEND DOWNWARDS. THE OPERATOR REPORTED THAT THE ACFT HAD ACCUMULATED 203 FLIGHT HOURS AND 106 LANDINGS AND ALERT SB A700-53-039 (BELLY FAIRING FASTENER INSP) WAS INCORPORATED PRIOR TO ACFT DELIVERY FROM THE FACTORY.  THE CUSTOMER RESPONSE CENTER (CRC) IS ASSISTING THE OPERATOR IN THE RETURN TO SERVICE OF THE ACFT.
